MathSciNet Relay Station
MathSciNet bibliographic data
MR2102197 (2005h:15012) 15A06 (15A18)
Rohn, Jiri A theorem of the alternatives for the equation $Ax+B\vert x\vert =b$. Linear Multilinear Algebra 52 (2004), no. 6, 421–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement